MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-34
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via experience report that "the patient was revised due to infection." the right side was affected.All implants were removed.There was no reported surgical delay.Initial implant date: (b)(6) 2023.Revised on (b)(6) 2024.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Product not returning: disposed.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s, (b)(6), 300-30-09 - equinoxe preserve stem 9mm, (b)(6), 310-01-47 - equinoxe, humeral head short, 47mm (beta), (b)(6), 314-13-34 - equinoxe cage glenoid l, post aug, right, (b)(6), 315-35-00 - glnd kwire, (b)(6), 531-78-20 - shouldr gps hex pins kit, (b)(6), 531-78-20 - shouldr gps hex pins kit, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Results of investigation: a review of the sterile certificates for the implanted devices was performed.All lots were accepted to the requirements.The reason for the revision reported was likely due to an infection.However, the reason for the infection cannot be conclusively determined based on the information provided.Infection is a known potential surgical complication.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: g4 - pma/510(k)number, d4 - expiration date, h4 the following sections were corrected: a2, b5, d1, d2a, d2b, d4, d6b, d10 concomitants: (b)(6) a10012 - gps implant kit v2 (b)(6) 314-13-34 - equinoxe cage glenoid l, post aug, right (b)(6) 310-01-47 - equinoxe, humeral head short, 47mm (beta) (b)(6) 300-20-02 - equinox square torque define screw drive kit a137506 300-30-09 - equinoxe preserve stem 9mm (b)(6) 300-10-45 - equinoxe replicator plate 4.5mm o/s (b)(6) 531-78-20 - shouldr gps hex pins kit (b)(6) 531-78-20 - shouldr gps hex pins kit (b)(6) 315-35-00 - glnd kwire h6 - health effect - clinical code, medical device problem code.
 
Event or Problem Description
It was reported that this patient underwent an initial tsa (total shoulder arthroplasty).Subsequently, the patient developed poly wear then developed infection due to a biopsy.As a result, the surgeon revised everything and a cement spacer was placed 6.5 years post operation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4, h4, h6.
 
Event or Problem Description
As reported, approximately 2 years and 2 months post the initial right total shoulder arthroplasty, the patient was revised due to a loose glenoid component with marked osteolysis of the glenoid due to polyethylene wear.Everything was removed.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6.The following sections were corrected: b4, b5, h6.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
julia gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19893068
Report Number1038671-2024-02657
Device Sequence Number7254615
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2024
Supplement Date Received by Manufacturer10/24/2024
07/15/2025
10/31/2025
10/31/2025
08/19/2026
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date11/01/2024
07/30/2025
11/05/2025
11/20/2025
09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale